Contac Cold and Flu Day Non-Drowsy Formula, 24ct
$ 5.85 $ 8.95
Contac Cold and Flu Non Drowsy Formula is formulated to provide you with immediate relief and never leave you feeling drowsy. A single dose gives you maximum strength without a doctor’s prescription.
- Active ingredient Acetaminophen 500mg
- Easy to swallow capsule
- 24 capsules per box
- Just one dose for relief
- Clears your head from sinus pressure
- Doesn’t leave you feeling tired and groggy
- Body aches
Instructions for use:
Adults (12 years and older): Two caplets every 6 hours, not to exceed 8 caplets in any 24-hour period, or as directed by a doctor. Children under 12 years of age: consult a doctor.
Manufacturer: Meda Consumer
Product # RDC10257459
Relieve your body of all its body aches and colds, purchase Contac Cold and Flu Non Drowsy Day Formula. Dial 1-888-687-4334 to speak with a customer service agent today.